# SDR CALA2023110303280

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N2534U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62645
- Aircraft time: 27,327 hours, 3,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Inoperative
- Location: Panel-Door 4
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, O
- Precautionary procedure: K, O

## Discrepancy

ROWS 46DEFG THROUGH 51DEFG FLOOR PROXIMITY EMERGENCY LIGHTS INOP REQUEST TO PLACE AFFECTED PROXIMITY LIGHT(S) ON DEFERRAL MEL 3351A MAINT IS TRYING TO CLEAR THIS ITEM. REPLACED FUSE, OPS CHECK NORMAL AT THIS TIME REF AMM 33-51-06 & WDM 33-51-11
